MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOBRONCHIAL TUBES; TUBE,TRACEAL/BRONCHIAL, DIFFERENTIAL VENTILATION(W

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOBRONCHIAL TUBES; TUBE,TRACEAL/BRONCHIAL, DIFFERENTIAL VENTILATION(W
Model Number 198-37L
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(6), as a result of warning letter (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.Three photos were sent in for evaluation, a bent tube was observed in the pictures.The root cause of the reported issue was found to be too much pressure applied to the tube.Actions were taken to mitigate the reported issue: a customer complaint notification was sent to production and quality personnel as awareness to failure mode reported.
 
Event or Problem Description
It was reported that during the pre-use check, the customer noticed the tip of the tube was deformed.No patient injury was reported.

Brand Name
PORTEX ENDOBRONCHIAL TUBES
Common Device Name
TUBE,TRACEAL/BRONCHIAL, DIFFERENTIAL VENTILATION(W
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16844084
Report Number3012307300-2023-04808
Device Sequence Number6823623
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public15019315058622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model Number198-37L
Device Catalogue Number198-37L
Device Lot Number3986465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian